The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1480-1506.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704386

Digital Object Identifier
doi:10.1214/aoms/1177704386

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 33 (1962), no. 4, 1480--1506. doi:10.1214/aoms/1177704386. https://projecteuclid.org/euclid.aoms/1177704386


Export citation